# SDR DALA2024072907582

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38683
- Aircraft time: 23,864 hours, 17,689 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6057615) L/H SIDEWALL LIGHTS FROM ROW 14-19 INOP. FOUND CONNECTION LOOSE AT EXIT ROW 20. RESECURED IAW B737 AMM 33-51 AND REFERENCE B737 AMM 52-22 FOR EXIT DOOR. OPS CHECK GOOD.
